# SDR IXXA0300030O

- Difficulty date: April 9, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 91,916 hours, 23,210 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire Harness
- Condition: Dirty
- Location: Egt
- Part time: 91,916 hours, 23,210 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLIMBOUT FROM BDL TO EWR, NR 3 EGT REACHED 999 AND WAS ERRATIC.  CREW DIVERTED TO TOL DUE TO NO MAINTENANCE IN EWR.  CREW ARRIVED IN TOL WITH AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE THERMOCOUPLE WIRING HARNESS FOR CRACKS AND NO DEFECTS WERE NOTED.  MAINTENANCE CLEANED PINS FOR THERMOCOUPLE HARNESS AND INSTALLED A NEW HARNESS IN ACCORDANCE WITH CFM MAINTENANCE MANUAL.  ENGINES WERE RUN IN ACCORDANCE WITH ATI ENGINE RUN HANDBOOK.  ENGINE PARAMETERS WERE NORMAL.  OPERATIONAL CHECK WAS GOOD IN ACCORDANCE WITH ATI GENERAL MAINTENANCE MANUAL.  AIRCRAFT WAS RETURNED TO SERVICE.
